Elliptic systems with boundary blow-up: Existence, uniqueness and applications to removability of singularities

  1. García-Melián, J. 11
  2. Rossi, J.D. 2
  3. Sabina De Lis, J.C. 11
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad de Buenos Aires

    Universidad de Buenos Aires

    Buenos Aires, Argentina

    ROR https://ror.org/0081fs513

Communications on Pure and Applied Analysis

ISSN: 1553-5258

Year of publication: 2016

Volume: 15

Issue: 2

Pages: 549-562

Type: Article

DOI: 10.3934/CPAA.2016.15.549 SCOPUS: 2-s2.0-85009740794 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus